# SDR 2003FA0000116

- Difficulty date: January 3, 2002
- Submitted: February 10, 2003
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: GA1ZP0201101
- Part serial: E30356
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDIVIDUAL FLOAT DEVICE FAILED.  MFG RECOMMENDED CELL PRESSURE TEST IAW 25-60-13.  DOM NOV 1984.
